# SDR 97UAL900264

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Component: Sundstrand, 8021703
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED DUE TO AURAL SOUND AND WARNING MESSAGE RT ENG PRV (RIGHT ENGINE PRESSURE REGULATING VALVE).  REPLACED PRV (PRESSURE REGULATING VALVE) AND PRV CONTROLLER.
